Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 9457078, 10 pages
https://doi.org/10.1155/2017/9457078
Research Article

Lax Integrability and Soliton Solutions for a Nonisospectral Integrodifferential System

School of Mathematics and Physics, Bohai University, Jinzhou 121013, China

Correspondence should be addressed to Sheng Zhang; moc.621@anihcgnahzs

Received 29 April 2017; Accepted 9 October 2017; Published 6 November 2017

Academic Editor: Pietro De Lellis

Copyright © 2017 Sheng Zhang and Siyu Hong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sheng Zhang and Siyu Hong, “Lax Integrability and Soliton Solutions for a Nonisospectral Integrodifferential System,” Complexity, vol. 2017, Article ID 9457078, 10 pages, 2017. https://doi.org/10.1155/2017/9457078.